# SDR RAIA2009061700002

- Difficulty date: June 14, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 21,580 hours, 18,513 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166101
- Part serial: 9217
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A BLEED 1 OVERTEMP MESSAGE ON THE EICAS DURING CRUISE.  MAINTENANCE REMOVED AND REPLACED THE FAN AIR CONTROL THERMOSTAT AND THE FAN AIR VALVE IAW AMM PROCEDURES.  FOLLOW-ON OPERATIONAL CHECK WAS GOOD.
